Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Unithroid

USER REVIEWS

Comment from: MMDBELLS45-54on Treatment for 1-6 months Published: November 20

Since being on Unithroid, I'm feeling much better but my hair is falling out rapidly. I've been on the medication for 5 months and over the last 3 weeks, my hair has fallen out so fast that I already have bald spots and am on my way to being completely bald around my face and around my neck line.

Related Reading: unithroid

Comment from: Terriblereaction55-64on Treatment for 10+ years Published: June 04

Recently had a prescription refill and my pharmacy gave me Unithroid rather than the Mylan levothyroxine I have been on for a couple of years. I have been treated and been through other changes in the generic brand but this one was by far the worst. The pharmacy never even mentioned it as a warning when brands are switched. After about 10 days on unithroid I felt horrible, heart rate was all over the place and dropping to 55bpm, terrible headache, anxiety, sweating. I ended up in the ER after passing out. Follow up w/ my primary and asked for script to find the previous Mylan brand refill, got it that day and started on it the next day. 5 days later feel MUCH better. While there are still inherent side effects of levo I am no longer having this extreme reaction. If what you are on is working and the pharmacy wants to change speak up, ask ahead that they don't switch.

Related Reading: unithroid | levothyroxine | headache

Comment from: 25-34on Treatment for less than 1 month Published: January 23

My experience has been quite positive. After trying other meds to treat my thyroid, I'd given up. My doctor suggested Unithroid and very pleased with the results. I feel energized,clear minded, a decreased appetite, overall feel great. Can't stress how happy I am with the results.

Related Reading: unithroid | stress

Comment from: Moodchanges201635-44on Treatment for less than 1 month Published: November 29

I am concerned because this medication is causing rapid heart beat, insomnia and mood changes. I have called my doctor about the issues. At this point I don't know if I should stick it out or request a change again. I am feeling less fatigued but I worry about my level of anxiety and what I think is negative /scary thoughts.

Related Reading: insomnia | anxiety

Comment from: computerGeek55-64on Treatment for 6 months to - 1 year Published: August 31

taking Unithroid, my TSH plummetted while my symptoms got so bad, I was short of breath, weak, my hair fell out in alarming amounts, heartburn and excruciatingly painful leg cramps in both legs and feet. Was on it over 6 months, couldn't get a new prescription right away because my doc left the practice and I had to wait for a new Doc. This drug should be taken off the market.

Related Reading: unithroid | heartburn

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors